JOURNAL BROWSE
Search
Advanced SearchSearch Tips
CONVERGENCE THEOREMS FOR SET-VALUED DENJOY-PETTIS INTEGRABLE MAPPINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
CONVERGENCE THEOREMS FOR SET-VALUED DENJOY-PETTIS INTEGRABLE MAPPINGS
Park, Chun-Kee;
  PDF(new window)
 Abstract
In this paper, we introduce the Denjoy-Pettis integral of set-valued mappings and investigate some properties of the set-valued Denjoy-Pettis integral. Finally we obtain the Dominated Convergence Theorem and Monotone Convergence Theorem for set-valued Denjoy-Pettis integrable mappings.
 Keywords
set-valued mapping;Denjoy integral;Denjoy-Pettis integral;
 Language
English
 Cited by
1.
CONVERGENCE THEOREMS FOR DENJOY-PETTIS INTEGRABLE FUZZY MAPPINGS,;

Korean Journal of Mathematics, 2010. vol.18. 3, pp.229-241
 References
1.
R. J. Aumann, Integrals of set-valued functions, J. Math. Anal. Appl. 12 (1965), 1–12 crossref(new window)

2.
B. Cascales and J. Rodriguez, Birkhoff integral for multi-valued functions, J. Math. Anal. Appl. 297 (2004), 540–560 crossref(new window)

3.
G. Debreu, Integration of Correspondences, Univ. California Press, Berkeley, CA, 1967

4.
L. Di Piazza and K. Musial, A decomposition theorem for compact-valued Henstock integral, Monatsh. Math. 148 (2006), 119–126 crossref(new window)

5.
L. Di Piazza and K. Musial, Set-valued Kurzweil-Henstock-Pettis integral, Set-Valued Analysis 13 (2005), 167–179 crossref(new window)

6.
K. El Amri and C. Hess, On the Pettis integral of closed valued multifunctions, Set-Valued Analysis 8 (2000), 329–360 crossref(new window)

7.
J. L. Gamez and J. Mendoza, On Denjoy-Dunford and Denjoy-Pettis integrals, Studia Math. 130 (1998), 115–133

8.
R. A. Gordon, The Denjoy extension of the Bochner, Pettis and Dunford integrals, Studia Math. 92 (1989), 73–91

9.
R. A. Gordon, The Integrals of Lebesgue, Denjoy, Perron and Henstock, Grad. Stud. Math. 4, Amer. Math. Soc. Providence, R.I., 1994

10.
N. Papageoriou, On the theory of Banach space valued multifunctions, J. Multivariate Anal. 17 (1985), 185–206 crossref(new window)

11.
S. Saks, Theory of the Integral, Dover, New York, 1964

12.
J. Wu and C. Wu, The w-derivatives of fuzzy mappings in Banach spaces, Fuzzy Sets and Systems 119 (2001), 375–381 crossref(new window)

13.
W. Zhang, Z. Wang, and Y. Gao, Set-Valued Stochastic Process, Academic Press, Beijing, 1996